MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9226
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was leaking the following information was received by the initial reporter with the following verbatim.Leaking seen on tubing on side of filter distal to the patient connection.
 
Additional Manufacturer Narrative
The customer reported leakage in a mz9226, lot unknown.Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water from a syringe, and the complaint of leakage was verified.The set was leaking from the outlet of the filter.The tubing/filter connection was examined under a microscope, and shallow insertion depth was found with the tubing.The manufacturing site is working on the root cause through a funded project to ensure that the risk of recurrence for the issue is addressed.A quality alert was generated 07nov2024 to communicate the failure and reinforce the correct method of joining the components (tubing/pediatric filter).The issue is a high priority for bd quality.
 
Event or Problem Description
Material #: mz9226.Batch#: unknown (24059449).It was reported by customer that leaking seen on tubing on side of filter distal to the patient connection.Verbatim: complaint received via email(s) attached.Leaking seen on tubing on side of filter distal to the patient connection.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20569390
Report Number9616066-2024-01567
Device Sequence Number12645331
Product Code FPA
UDI-Device Identifier10885403240621
UDI-Public(01)10885403240621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9226
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown